Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 36, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this river flood warning at Mar 24, 2011, 5:11 PM EDT for Coshocton County, Ohio. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2011, 5:11 PM EDT (21:11 UTC)
- Expired
- Mar 25, 2011, 9:58 AM EDT
- In force
- 17 hr
- Issued by
- NWS Pittsburgh, PA
- Flood severity
- Minor
County Coshocton County, OH
The radar
The Cleveland radar (KCLE), 124 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Muskingum River below Coshocton (CSHO1).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03140500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
417 WGUS41 KPBZ 242111 FLWPBZ BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 511 PM EDT THU MAR 24 2011 ...THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . THE MUSKINGUM RIVER AT COSHOCTON WILL HOVER NEAR OR JUST ABOVE FLOOD STAGE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-250330- /O.NEW.KPBZ.FL.W.0036.110324T2111Z-110325T0330Z/ /CSHO1.1.DR.110324T1730Z.110324T2000Z.110324T2130Z.NO/ 511 PM EDT THU MAR 24 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * FLOOD WARNING FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 PM THURSDAY THE STAGE WAS 15.1 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL HOVER NEAR FLOOD STAGE THIS EVENING. * IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 1A NORTH OF COSHOCTON. $$
3 follow-up statements
833 WGUS81 KPBZ 250152 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 952 PM EDT THU MAR 24 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . THE MUSKINGUM RIVER AT COSHOCTON WILL HOVER NEAR OR JUST ABOVE FLOOD STAGE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-250952- /O.EXT.KPBZ.FL.W.0036.000000T0000Z-110325T1800Z/ /CSHO1.1.DR.110324T1730Z.110325T0100Z.110325T1200Z.NO/ 952 PM EDT THU MAR 24 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM THURSDAY THE STAGE WAS 15.1 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER MAY FALL BELOW FLOOD STAGE BY FRIDAY. * IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 1A NORTH OF COSHOCTON. $$
475 WGUS81 KPBZ 250813 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 413 AM EDT FRI MAR 25 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO.. MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . THE MUSKINGUM RIVER AT COSHOCTON WILL HOVER NEAR OR JUST ABOVE FLOOD STAGE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-251613- /O.CON.KPBZ.FL.W.0036.000000T0000Z-110325T1800Z/ /CSHO1.1.DR.110324T1730Z.110325T0100Z.110325T1200Z.NO/ 413 AM EDT FRI MAR 25 2011 THE FLOOD WARNING CONTINUES FOR THE MUSKINGUM RIVER AT COSHOCTON. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 4:00 AM FRIDAY THE STAGE WAS 15.1 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL AND IS EXPECTED TO DROP BELOW FLOOD STAGE LATER THIS MORNING. * IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 1A NORTH OF COSHOCTON. $$
873 WGUS81 KPBZ 251358 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 958 AM EDT FRI MAR 25 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... MUSKINGUM RIVER AT COSHOCTON AFFECTING COSHOCTON COUNTY . THE MUSKINGUM RIVER AT COSHOCTON HAS FALLEN BELOW FLOOD STAGE AND IS FORECAST TO CONTINUE TO FALL. AT 900 AM...THE LATEST STAGE AT COSHOCTON WAS 14.9 FEET AND SLOWLY FALLING. THE MUSKINGUM RIVER AT COSHOCTON IS FORECAST TO REMAIN ABOVE ALERT STAGE BUT BELOW FLOOD STAGE THROUGH THE BEGINNING OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && OHC031-251428- /O.CAN.KPBZ.FL.W.0036.000000T0000Z-110325T1800Z/ /CSHO1.1.DR.110324T1730Z.110325T0100Z.110325T1015Z.NO/ 958 AM EDT FRI MAR 25 2011 THE FLOOD WARNING IS CANCELLED FOR THE MUSKINGUM RIVER AT COSHOCTON. * AT 9:00 AM FRIDAY THE STAGE WAS 14.9 FEET. * FLOOD STAGE IS 15.0 FEET. * FELL BELOW FLOOD STAGE AT 6:15 AM FRIDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.4 FEET BY TOMORROW MORNING. * IMPACT...AT 15.0 FEET...LOW AREAS ARE FLOODED AND WATER REACHES A FEW HOMES ALONG ROUTE 16 SOUTH OF COSHOCTON AND ALONG COUNTY ROUTE 1A NORTH OF COSHOCTON. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this river flood warning went out at Mar 24, 4:12 PM EDT, 59 minutes earlier.
Area forecast discussion, Mar 24, 4:12 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 412 PM EDT THU MAR 24 2011 .SYNOPSIS... INCOMING CANADIAN HIGH PRESSURE WILL PROVIDE DRY, CHILLY CONDITIONS INTO SATURDAY. AN EASTBOUND LOW PRESSURE SYSTEM, PASSING THROUGH TENNESSEE AND THE CAROLINAS, MAY BRING LIGHT SNOW SATURDAY NIGHT INTO SUNDAY. && .NEAR TERM /THROUGH FRIDAY/... BLEND OF RECENT SURFACE AND RADAR DATA COUPLED WITH HRRR AND SREF MODEL OUTPUT SHOW CLOUDS DECREASING ACROSS THE UPPER OHIO VALLEY TONIGHT. FORECASTED TEMPERATURES TO BE ABOUT 15 DEGREES COLDER THAN NORMAL THIS PERIOD BASED ON BLEND OF GFS AND NAM MOS VALUES AND SREF MEDIAN VALUES. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... BLEND OF RECENT SREF, ECMWF, AND NAEFS MODEL OUTPUT SHOWS HIGH PRESSURE PASSING EASTWARD THROUGH EASTERN CANADA WILL PROVIDE DRY CONDITIONS INTO SATURDAY EVENING. A LOW PRESSURE SYSTEM, PASSING EAST THROUGH TENNESSEE AND THE CAROLINAS, MAY SPREAD LIGHT SNOW AS FAR NORTH AS THE UPPER OHIO VALLEY SATURDAY NIGHT INTO SUNDAY MORNING. IT COULD START AS A MIX WITH RAIN. EXPECT TEMPERATURES THIS PERIOD TO CONTINUE TO BE UP TO 15 DEGREES COLDER THAN NORMAL THIS PERIOD, BASED ON BLEND OF GFS AND NAM MOS VALUES AND SREF AND NAEFS MEDIAN VALUES. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... BLEND OF ECMWF AND NAEFS MODEL OUTPUT SHOW HIGH PRESSURE WILL REBUILD ACROSS THE UPPER OHIO VALLEY MONDAY AND TUESDAY WITH DRY CONDITIONS. THE NEXT LOW PRESSURE SYSTEM WILL APPROACH THE UPPER OHIO VALLEY BY MIDWEEK BRINGING A CHANCE OF RAIN OR SNOW SHOWERS FOR TUESDAY NIGHT AND WEDNESDAY. WEAK RIDGING IS EXPECTED TO PROVIDE MAINLY DRY WEATHER FOR THURSDAY. TEMPERATURES ARE FORECAST TO RANGE BETWEEN 10 AND 15 DEGREES BELOW NORMAL THROUGH TUESDAY...AND AROUND 5 DEGREES BELOW NORMAL WEDNESDAY AND THURSDAY, BASED ON RECENT HPC GUIDANCE, GFS MOS AND NAEFS MEDIAN VALUES. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... REMAINING MVFR STRATOCUMULUS WILL SCATTER OUT BY EARLY THIS EVENING AS SURFACE RIDGE BUILDS ACROSS THE GREAT LAKES. MAINLY VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH SATURDAY. THE NEXT LOW PRESSURE SYSTEM WILL TRACK SOUTH OF THE REGION AND COULD RETURN PRECIPITATION WITH RESTRICTIONS TO THE AREA FOR SATURDAY NIGHT AND SUNDAY. HIGH PRESSURE IS PROGGED TO REBUILD ACROSS THE REGION EARLY NEXT WEEK WITH VFR WEATHER. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Mar 24, 4:06 AM EDT, 13 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 406 AM EDT THU MAR 24 2011 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-250815- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 406 AM EDT THU MAR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.